Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

I would like to order vanaqa cream without prescription

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
i would like to order vanaqa cream without prescription if possible. I'm 63 years young and without this cream I look like the bearded lady. My doctor always gets confused when I ask him for a prescription.
Posted Thu, 20 Mar 2014 in Medicines and Side Effects
Answered by Dr. Jorge Brenes-Salazar 39 minutes later
Brief Answer: Consider laser therapy? Detailed Answer: Dear patient, Thanks a lot for your query. Unfortunately, we do not prescribe medications through this website, so you should ask your physician for a refill on this medication. If you need the name of the generic substance is elornithine. If you go online, there are several discount coupons that you can apply to get this medication cheaper. That being said, have you thought about hair laser removal? It may be a bit more expensive on the short term, but it is extremely effective in women on the long term, both beauty clinics and dermatologists perform such procedures. Hope that helps, wish you the best, Dr Brenes-Salazar MD Mayo Clinic MN
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor